E&H and all the beautiful ladies, question on AF

E&H and all the beautiful ladies, question on AF

Bharani
Bharani

January 15th, 2011, 8:46 pm #1

I appreciate your inputs.

I stopped bcp on Wednesday (Jan 12) and started lupron 10iu on Thursday (Jan 13). I was expecting AF to show up. It didn't. I worry it won't come. I had a sign weeks ago, but no sign now.

Can that happen? Not getting AF after stopping the bcp? Will it be the lupron that does that?

Please!! I am listening to every little thing on my body, to feel if Af is coming.

Thanks
Quote
Share

Anonymous
Anonymous

January 15th, 2011, 9:58 pm #2

my AF usually starts 4 days after stopping BCP... if your last pill was on 1/12 you still need more time

Lupron will not stop your lining from shedding, when your progesterone drops from BCP withdrawal the lining will shed, unless your lining was very very thin
Quote
Share

Bharani
Bharani

January 15th, 2011, 10:10 pm #3

"unless your lining was very very thin" in this case what happen? I can't function, just keep worrying about this.
Thanks for answering my post.

Quote
Share

Mrs. M
Mrs. M

January 15th, 2011, 10:21 pm #4

I appreciate your inputs.

I stopped bcp on Wednesday (Jan 12) and started lupron 10iu on Thursday (Jan 13). I was expecting AF to show up. It didn't. I worry it won't come. I had a sign weeks ago, but no sign now.

Can that happen? Not getting AF after stopping the bcp? Will it be the lupron that does that?

Please!! I am listening to every little thing on my body, to feel if Af is coming.

Thanks
light AF started 3 days after stopping BCP's and much heavier on day 4. GL.
Quote
Share

Kekona
Kekona

January 15th, 2011, 10:49 pm #5

"unless your lining was very very thin" in this case what happen? I can't function, just keep worrying about this.
Thanks for answering my post.
In fact, I rarely get AF anymore. Cny cycled me even without it. Due to bad communication, my first cycle was canceled. My lining got up to about 5 or 6, so I did bleed after that one. But I don't use bcp in my protocol anymore, so yours is a little different from mine.

After my 2nd cycle last summer, I needed hysteroscopy, and the dr did d&c. I did have AF after the d&c bleeding ended, but my 3rd cycle was several weeks later. No AF in-between. I'm not likely to have AF before my next cycle, either. Remember, even women well past menopause can cycle and get pg, so AF is not a pre-requisite.

Your clinic sounds like they are ok with no AF, but as the pp says, perhaps you will still get it.

I know it's an anxious time for you. You're due for some good luck!
Quote
Share

Joined: February 6th, 2007, 1:08 am

January 16th, 2011, 12:07 am #6

I appreciate your inputs.

I stopped bcp on Wednesday (Jan 12) and started lupron 10iu on Thursday (Jan 13). I was expecting AF to show up. It didn't. I worry it won't come. I had a sign weeks ago, but no sign now.

Can that happen? Not getting AF after stopping the bcp? Will it be the lupron that does that?

Please!! I am listening to every little thing on my body, to feel if Af is coming.

Thanks
It will come!!!!!
Quote
Like
Share

Bharani
Bharani

January 16th, 2011, 12:18 am #7

In fact, I rarely get AF anymore. Cny cycled me even without it. Due to bad communication, my first cycle was canceled. My lining got up to about 5 or 6, so I did bleed after that one. But I don't use bcp in my protocol anymore, so yours is a little different from mine.

After my 2nd cycle last summer, I needed hysteroscopy, and the dr did d&c. I did have AF after the d&c bleeding ended, but my 3rd cycle was several weeks later. No AF in-between. I'm not likely to have AF before my next cycle, either. Remember, even women well past menopause can cycle and get pg, so AF is not a pre-requisite.

Your clinic sounds like they are ok with no AF, but as the pp says, perhaps you will still get it.

I know it's an anxious time for you. You're due for some good luck!
it is difficult to stay calm. How are you? I wish you all the best sweety.
Thanks
Quote
Share

Bharani
Bharani

January 16th, 2011, 12:27 am #8

light AF started 3 days after stopping BCP's and much heavier on day 4. GL.
are you doing any visualization? I was told that helps, but I had it difficult time to do it.... Try. And it make sense "what you believe, you become. You become what you believe." I remember a motivational speaker who spoke at a graduation ceremony said this. I also got a sheet with alot of thing. It made sense to me. And I believed everything that was written on that sheet. Unfortunately, I lost the paper when I needed mostly.

stick embie, stick, stay comfortable and healthy for the next 8.5 month. Mrs.M I read somewhere when you do pg test, you are already one month pg. Isn't that great?
thanks
Quote
Share

Bharani
Bharani

January 16th, 2011, 12:28 am #9

It will come!!!!!
to thank you. You're so helpful.
Thanks
Quote
Share

Calm118
Calm118

January 16th, 2011, 1:27 am #10

I appreciate your inputs.

I stopped bcp on Wednesday (Jan 12) and started lupron 10iu on Thursday (Jan 13). I was expecting AF to show up. It didn't. I worry it won't come. I had a sign weeks ago, but no sign now.

Can that happen? Not getting AF after stopping the bcp? Will it be the lupron that does that?

Please!! I am listening to every little thing on my body, to feel if Af is coming.

Thanks
It wasn't til my 4th day after stopping BCP (already on Lupron) that AF came. I, too, was nervous and happened to have an appt at clinic. Was told sometimes you don't - and that would be ok - what was most important was whether you were baseline or not. She did believe (from my internal u/s) that AF would come the next day, but didn't seem concerned either way. It did come next day (4th day) and all is well. It will be for you, too!!!! Happy thoughts!
Quote
Share